Show simple item record

AuthorKarcher, Wolfgangdc.contributor.author
AuthorShmileva, Elenadc.contributor.author
AuthorSpodarev, Evgenydc.contributor.author
Date of accession2020-10-16T09:49:49Zdc.date.accessioned
Available in OPARU since2020-10-16T09:49:49Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordExtrapolationdc.subject
KeywordRandom fielddc.subject
KeywordStable distributiondc.subject
KeywordRANDOM-VARIABLESdc.subject
KeywordASSOCIATIONdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleExtrapolation of stable random fieldsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jmva.2012.11.004dc.identifier.doiExternal
Source - Title of sourceJournal of multivariate analysissource.title
Source - Place of publicationElseviersource.publisher
Source - Volume115source.volume
Source - Year2013source.year
Source - From page516source.fromPage
Source - To page536source.toPage
Source - ISSN0047-259Xsource.identifier.issn
FundingDFG-RFBR [09-01-91331]uulm.funding
FundingChebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under RE government [11.G34.31.0026]uulm.funding
Open AccessBronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000314193700033uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record